# SDR TRBA2010047

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 33,007 hours, 37,562 cycles
- Engine: Pwa PW127
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: E033601
- Condition: Burned
- Location: Cabin Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING SMELL INSIDE COCKPIT AREA AFTER T/O.  RETURN TO MIA FOR PRECAUTIONARY LANDING.  FOUND FLUORESCENT TUBE SOCKET AT 290LG BURNED AND MELTING. R & R SOCKET AND TESTED IAW ATR 72 JIC 33-21-23. ALL TEST OK. ACFT OK FOR RETURN TO SERVICE.
